Paper:PettetInnerFinite

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
On inner automorphisms of finite groups by Martin R. Pettet, Proceedings of the American Mathematical Society, Volume 106,Number 1, Page 87 - 90(May 1989): JSTOR link

Title of the paper: On inner automorphisms of finite groups

Author: Martin R. Pettet (Find other works by this author)

Year of publication: 1989
Journal of publication: Proceedings of the American Mathematical Society,Volume 106, 87 - 90
JSTOR number: 2047378 (JSTOR page (downloadable for subscribers))